# SDR DALA2021110506818

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 60,884 hours, 28,795 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1169415
- Condition: Burned
- Location: Lt Overwng Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3725 -DIV/SMK- DIVERTED TO TAM DUE TO SMOKE/SMELL EVENT.  FOUND LEFT AFT OVER-WING EMERGENCY EXIT DOOR AFT HEATING BLANKET BURNT. MAINTENANCE REPLACED LEFT AFT HATCH, AFT HEATING STRIP PER B 737 AMM 21-45. OPS CHECK OK.
